Spectral analysis of non-self-adjoint Jacobi operator associated with Jacobian elliptic functions

Siegl, Petr; Stampach, Frantisek (2017). Spectral analysis of non-self-adjoint Jacobi operator associated with Jacobian elliptic functions. Operators and Matrices, 11(4), pp. 901-928. Element 10.7153/oam-2017-11-64

[img] Text
oam-11-64.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (1MB) | Request a copy

We perform the spectral analysis of a family of Jacobi operators J(α) depending on a complex parameter α. If ӀαӀ ≠ 1 the spectrum of J(α) is discrete and formulas for eigenvalues and eigenvectors are established in terms of elliptic integrals and Jacobian elliptic functions. If ӀαӀ = 1, α ≠ ±1 the essential spectrum of J(α) covers the entire complex plane. In addition, a formula for the Weyl -function as well as the asymptotic expansions of solutions of the difference equation corresponding to J(α) are obtained. Finally, the completeness of eigenvectors and Rodriguez-like formulas for orthogonal polynomials, studied previously by Carlitz, are proved.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Siegl, Petr and Stampach, Frantisek

Subjects:

500 Science > 510 Mathematics

ISSN:

1846-3886

Publisher:

Element

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

17 Apr 2018 16:16

Last Modified:

25 Oct 2019 11:56

Publisher DOI:

10.7153/oam-2017-11-64

BORIS DOI:

10.7892/boris.109171

URI:

https://boris.unibe.ch/id/eprint/109171

Actions (login required)

Edit item Edit item
Provide Feedback